# SDR USA2002F00009

- Difficulty date: May 14, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Engine: Rroyce RB211535E4
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 457311261
- Condition: Leaking
- Location: Lt Engine
- Part time: 26,936 hours, 9,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CREW NOTED THE LEFT ENGINE OIL TEMPERATURE WAS HIGH (165 DEGREES C).  THE TEMPERATURE DIMINISHED WHEN THE POWER WAS DECREASED.  CREW ALSO NOTED A LIGHT SMOKE/OIL SMELL IN THE COCKPIT.  THE FLIGHT RETURNED TO AIRPORT.  UPON ARRIVAL, FUEL AND OIL WERE OBSERVED DRIPPING FROM THE LEFT ENGINE.  MAINTENANCE REPLACED THE FUEL COOLED OIL COOLER.
